• Users Online: 647
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2009 | Volume:  9 | Issue Number:  1 | Page:  18-23

ORIGINAL ARTICLE

Partial edentulousness in a rural population based on Kennedy's classification: An epidemiological study
Prabhu Nayana, Kumar Sandeep, D«SQ»souza Marriete, Hegde Veena

Number of times this article was viewed 3607
Number of times this article has been printed  from the site 77
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal